MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number AX-80071-D
Medical Device Problem Codes Leak/Splash (1354); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since no affected sets were captured to be sent back to the manufacturer for evaluation, zyno medical reached out to the initial reporter about sending in unused sets for evaluation on (b)(6) 2018.
 
Event or Problem Description
A rn at a user facility reported a leaking issue at the drip chamber of the administration set on (b)(6) 2018.Approximately 5 sets experienced the issue of leaking at the drip chamber near the bottom where it connects to the tubing since (b)(6) 2018.No affected set was captured and all affected sets were disposed by a nurse that experienced this issue.Medications used during this incident were ns, tyfabri and ocrevus.The contract manufacturer of the administration set is (b)(4).No patient jury or harm was reported.
 
Additional Manufacturer Narrative
The customer was contacted three times on (b)(6) 2018, (b)(6) 2018 and (b)(6) 2018 in regards to returning any unused iv sets she may have.No response was ever received.The reported leaking issue was not confirmed.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2018-00039).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key7480636
Report Number3006575795-2018-00039
Device Sequence Number1417825
Product Code FPA
UDI-Device Identifier00814371020440
UDI-Public00814371020440
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date08/01/2019
Device Model NumberAX-80071-D
Device Lot Number1606005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2018
Supplement Date Received by Manufacturer06/12/2018
Initial Report FDA Received Date05/02/2018
Supplement Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1